# SDR AALA201907039010

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,742 hours, 32,160 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR LAVATORY E ALERT. MAINTENANCE RESET # 1 CIDS DIRECTOR AND PEFORMED SATISFACTORY OPERATIONAL CHECK PER MM 26-16-00.
